# SDR NOCA04710

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 285N002821
- Part serial: DOO796
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MSG, LEFT ENG FIRE LOOP NR 2 STATUS MSG, DISCREET FIRE LIGHT.  REMOVED AND REPLACED LEFT ENGINE FIRE / OVERHEAT LOGIC CARD M10224 PER M/M 26-10-01, OPS TEST OK, OK FOR SERVICE.
